Alert archive / Minnesota / Frost Advisories in 2014

Frost Advisory 1, NWS Twin Cities, MN

May 13, 201415 counties in Minnesota

NWS Twin Cities, MN issued this frost advisory at May 13, 2014, 3:19 PM CDT for 15 counties in Minnesota. It took effect at May 14, 2014, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 13, 2014, 3:19 PM CDT (20:19 UTC)
In effect from
May 14, 2014, 1:00 AM CDT
Expired
May 14, 2014, 8:00 AM CDT
In force
7 hr
Issued by
NWS Twin Cities, MN

Counties Benton County, MN, Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Meeker County, MN, Morrison County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 137 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-140 m²/s²
0-3 km storm-relative helicity
-157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS73 KMPX 132019
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT TUE MAY 13 2014

...FROST EXPECTED ACROSS MUCH OF CENTRAL AND WEST CENTRAL
MINNESOTA OVERNIGHT...

.TEMPERATURES WILL FALL INTO THE LOW TO MID 30S ACROSS MUCH OF
CENTRAL AND WEST CENTRAL MINNESOTA. THIS WILL RESULT IN AREAS OF
FROST...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ041>043-047>050-054>058-064-065-140430-
/O.NEW.KMPX.FR.Y.0001.140514T0600Z-140514T1300Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA
319 PM CDT TUE MAY 13 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 


* TEMPERATURE...32 TO 37 DEGREES. 

* IMPACTS...AREAS OF FROST WILL FORM...ESPECIALLY IN SHELTERED
  AND LOW LYING AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
560 
WWUS73 KMPX 140106
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT TUE MAY 13 2014

...FROST EXPECTED ACROSS MUCH OF CENTRAL AND WEST CENTRAL
MINNESOTA OVERNIGHT...

.TEMPERATURES WILL FALL INTO THE LOW TO MID 30S ACROSS MUCH OF
CENTRAL AND WEST CENTRAL MINNESOTA. THIS WILL RESULT IN AREAS OF
FROST...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ041>043-047>050-054>058-064-065-141000-
/O.CON.KMPX.FR.Y.0001.140514T0600Z-140514T1300Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA
806 PM CDT TUE MAY 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TEMPERATURE...32 TO 37 DEGREES.

* IMPACTS...AREAS OF FROST WILL FORM...ESPECIALLY IN SHELTERED 
  AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
708 
WWUS73 KMPX 140232
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
932 PM CDT TUE MAY 13 2014

...FROST EXPECTED ACROSS MUCH OF CENTRAL AND WEST CENTRAL
MINNESOTA OVERNIGHT...

.TEMPERATURES WILL FALL INTO THE LOW TO MID 30S ACROSS MUCH OF
CENTRAL AND WEST CENTRAL MINNESOTA. THIS WILL RESULT IN AREAS OF
FROST...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ073-141100-
/O.EXA.KMPX.FR.Y.0001.140514T0600Z-140514T1300Z/
REDWOOD-
INCLUDING THE CITY OF...REDWOOD FALLS
932 PM CDT TUE MAY 13 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TEMPERATURE...32 TO 37 DEGREES.

* IMPACTS...AREAS OF FROST WILL FORM...ESPECIALLY IN SHELTERED 
  AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MNZ041>043-047>050-054>058-064-065-141100-
/O.CON.KMPX.FR.Y.0001.140514T0600Z-140514T1300Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA
932 PM CDT TUE MAY 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TEMPERATURE...32 TO 37 DEGREES.

* IMPACTS...AREAS OF FROST WILL FORM...ESPECIALLY IN SHELTERED 
  AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
929 
WWUS73 KMPX 140236
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 PM CDT TUE MAY 13 2014

...FROST EXPECTED ACROSS MUCH OF CENTRAL AND WEST CENTRAL
MINNESOTA OVERNIGHT...

.TEMPERATURES WILL FALL INTO THE LOW TO MID 30S ACROSS MUCH OF
CENTRAL AND WEST CENTRAL MINNESOTA. THIS WILL RESULT IN AREAS OF
FROST...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. SENSITIVE
OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ041>043-047>050-054>058-064-065-073-141100-
/O.CON.KMPX.FR.Y.0001.140514T0600Z-140514T1300Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...REDWOOD FALLS
936 PM CDT TUE MAY 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
WEDNESDAY. 

* TEMPERATURE...32 TO 37 DEGREES.

* IMPACTS...AREAS OF FROST WILL FORM...ESPECIALLY IN SHELTERED 
  AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
492 
WWUS73 KMPX 140822
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 AM CDT WED MAY 14 2014

...AREAS OF FROST ACROSS CENTRAL AND WEST CENTRAL MINNESOTA
OVERNIGHT...

.TEMPERATURES HAVE FALLEN THROUGH THE 30S ACROSS MUCH OF CENTRAL
AND WEST CENTRAL MINNESOTA THIS MORNING. AREAS OF FROST ARE LIKELY
...ESPECIALLY IN SHELTERED AND LOW LYING AREAS. TEMPERATURE SENSITIVE
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ041>043-047>050-054>058-064-065-073-141300-
/O.CON.KMPX.FR.Y.0001.000000T0000Z-140514T1300Z/
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-LAC QUI PARLE-
SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...MORRIS...GLENWOOD...ST. CLOUD...FOLEY...MADISON...
BENSON...MONTEVIDEO...WILLMAR...LITCHFIELD...GRANITE FALLS...
OLIVIA...REDWOOD FALLS
322 AM CDT WED MAY 14 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE...32 TO 37 DEGREES.

* IMPACTS...AREAS OF FROST WILL FORM...ESPECIALLY IN SHELTERED 
  AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at May 13, 12:31 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 13, 12:31 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1231 PM CDT TUE MAY 13 2014

.UPDATE...FOR 18Z AVIATION DISCUSSION BELOW

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM CDT TUE MAY 13 2014

SURFACE LOW PRESSURE WAS OVER WESTERN LAKE SUPERIOR EARLY THIS
MORNING WITH A COLD FRONT TRAILING SOUTH ACROSS CENTRAL WI. A BREEZY
WNW WIND COVERED THE FA AND THIS WILL BE THE CASE THROUGH THE DAY AS
THE LOW LIFTS SLOWLY NORTH AND DEEPENS. ONLY SOME PATCHY DRIZZLE
REMAINED ACROSS CENTRAL MN AND ADJOINING AREAS OF WI EARLY THIS
MORNING AND THIS SHOULD BE GONE BY DAYBREAK.

FOR THE DAY AHEAD...IT WILL BE QUITE COOL AS THE REGION IS DOMINATED
BY A LARGE TROUGH ALOFT SETTLING IN. HIGHS WILL ONLY BE IN THE LOWER
TO MIDDLE 50S. NORMAL HIGHS AS WE NEAR THE MIDDLE OF MAY ARE NEAR
70. WITH THE COLD CYCLONIC FLOW ALOFT...THERE SHOULD BE SOME MINOR
SHOWER DEVELOPMENT ACROSS ABOUT THE WESTERN TWO-THIRDS OF MN THIS
AFTERNOON. THIS IS DEPICTED QUITE NICELY BY THE 05Z HRRR. THE
GREATEST CHANCE FOR MEASURABLE PRECIPITATION IS ACROSS PORTIONS OF
CENTRAL MN WITH MORE OF AN ISOLATED SHOWER EVENT HEADING INTO
SOUTHWEST MN.

THE SHOWERS WILL END BY EARLY THIS EVENING WITH A DECREASE IN CLOUD
COVER EXPECTED. THIS WILL ALLOW OVERNIGHT TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S OUTSIDE OF THE TWIN CITIES METROPOLITAN
AREA WITH THE COLD TROUGH ABOVE US. HENCE...THERE IS POTENTIAL FOR
FROST/FREEZE CONDITIONS TONIGHT. HOWEVER...THE LOW LEVEL FLOW IS
STILL RATHER CYCLONIC AND SOME WIND WILL PERSIST ACROSS THE REGION
THROUGH THE NIGHT. THERE WILL ALSO BE A WAVE APPROACHING FROM THE
NORTHWEST WHICH MAY INCREASE CLOUD COVER ACROSS WESTERN AND CENTRAL
MN TOWARDS DAYBREAK. WITH CONFIDENCE LOW...COLLABORATION AMONG
SURROUNDING OFFICES WAS TO INDICATE PATCHY/AREAS OF FROST TONIGHT
WITH THE DAY SHIFT MAKING THE CALL ON ISSUING ANY FROST/FREEZE
PRODUCTS WITH THE GROWING SEASON HAVING COMMENCED IN SOME
AREAS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 343 AM CDT TUE MAY 13 2014

THE LONG TERM PERIOD IS GENERALLY UNCHANGED FROM THE PREVIOUS
FORECAST.  A COLD FIRST FEW DAYS WITH CHANCES OF VERY LIGHT
PRECIPITATION AMOUNTS UNDER AN UPPER TROUGH...BUT TURNING WARMER
TOWARD THE WEEKEND AND NEXT WEEK.

THE DEEPLY AMPLIFIED UPPER LEVEL TROUGH WILL BE POSITIONED OVERHEAD
BY WEDNESDAY MORNING...WITH COLD AIR ADVECTION ONGOING ACROSS THE
UPPER MIDWEST.  A SURFACE HIGH WILL BE BUILDING DOWNSTREAM OF A
RIDGE AXIS OVER SASKATCHEWAN.  CLOUDY AND COLD CONDITIONS WILL
PERSIST WITH A CHANCE OF SHOWERS AND ISOLATED THUNDER. THE NAM IS
ADVERTISING A SUBTLE RIPPLE IN THE FLOW IN THE 850-700H LAYER WHICH
COINCIDES WELL WITH AN AREA OF MODEST FRONTOGENESIS POKING INTO
MINNESOTA FROM THE WEST. BEST LI'S APPROACH ZERO DURING THE
AFTERNOON...AND MODEL SOUNDINGS INDICATE SOMEWHAT STEEP LAPSE RATES
FROM ROUGHLY 800-600H.  SO...SCATTERED SHOWERS WILL PROBABLY BE SEEN
WITH SOME ISOLATED THUNDER.  THE VERY LOW LEVELS WILL BE QUITE DRY
AND ANY PRECIPITATION AMOUNTS WILL BE QUITE LOW.  MORE OF THE SAME
CONTINUES THURSDAY WITH THE UPPER TROUGH DIGGING OVER THE REGION.
EXPECT MORE CLOUDY AND COOL CONDITIONS...WITH AFTERNOON CLOUDINESS
INCREASING AND POSSIBLE SHOWER DEVELOPMENT. THE TROUGH WILL PUSH
SLOWLY EAST LATE IN THE WEEK...AS THE WESTERN RIDGE BEGINS MIGRATING
EASTWARD TOWARD OUR AREA. NIGHTTIME LOWS WILL DIP EASILY INTO THE
30S...AND DEPENDING ON CLOUD COVER...COULD CERTAINLY SEE FROST
ACROSS SOME SPOTS.  THE GUIDANCE GENERALLY AGREES THE RIDGE WILL
CONTINUE EAST AND BE CENTERED OVER OUR AREA EARLY NEXT WEEK.  WARMER
TEMPERATURES WILL ACCOMPANY IT...BUT A DEVELOPING LOW PRESSURE AREA
BETWEEN THE RIDGE AXIS AND UPSTREAM TROUGH /WHICH WILL BE DEEPLY
AMPLIFIED AND CENTERED NEAR THE FOUR CORNER REGION/ MAY BRING THE
NEXT CHANCE OF MORE SIGNIFICANT PRECIPITATION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1232 PM CDT TUE MAY 13 2014

MVFR CIGS WILL CONTINUE LIFTING TO VFR THIS AFTERNOON...WITH
SCATTERING EXPECTED THIS EVE. BRISK NORTHWEST WINDS AT SPEEDS
AROUND 15 TO 25 KNOTS WILL PERSIST THROUGH THIS AFTERNOON...THEN
DECREASE TO BELOW  7 KTS THIS EVE AND BACK TO A MORE WESTERLY
DIRECTION. COULD SEE ISOLATED SPRINKLES/SHOWERS THIS
AFTERNOON...BUT COVERAGE/PROBABILITY IS TOO LOW TO INCLUDE IN THE
TAF. WEDNESDAY WILL BRING A FEW DIURNALLY DRIVEN CU CLOUDS...AND
THE POTENTIAL FOR SCATTERED SHOWERS...ALTHOUGH WINDS SHOULD BE
LIGHTER AND FROM THE NORTHWEST.

KMSP...CIGS SHOULD HOVER AROUND OR ABOVE 3KFT THROUGH THE
AFTERNOON...WITH SCATTERING AFTER 00Z. COULD SEE A SPRINKLE THIS
AFTERNOON...BUT OTHERWISE A DRY TAF PERIOD IS EXPECTED. MAY NEED
TO INCLUDE A VCSH FOR WEDNESDAY AFTERNOON IN FUTURE UPDATES. GUSTY
NORTHWEST WINDS DECREASE BELOW 10 KTS AFTER 00Z.

/OUTLOOK FOR KMSP/

THU...VFR. SLGT CHC SHRA. WINDS N 10 KTS.
FRI...VFR. NNW WINDS 6 TO 10 KNOTS.
SAT...VFR. WINDS W 8 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...RAH
LONG TERM...SPD
AVIATION...LS
Hazardous weather outlook, May 13, 11:52 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1152 AM CDT TUE MAY 13 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1152 AM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FROST IS POSSIBLE ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL AND
SOUTHERN MINNESOTA WEDNESDAY AFTERNOON.

PATCHY FROST IS POSSIBLE EACH MORNING THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Minnesota, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.